# SDR DALA1011479000

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 49,256 hours, 36,438 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE AIRPORT,  DUE TO AN ELECTRICAL ODOR IN THE AFT CABIN.  ON CLIMB OUT F/A REPORTED AN ELECTRICAL ODOR IN THE REAR CABIN AREA. ODOR DISSIPATED AFTER 10 MINUTES CIRCUIT BREAKERS AND SYS IN THE COCKPIT WERE NORMAL.  REPLACED THE RECIRCULATION FAN FILTER.  ACCOMPLISHED OPERATIONS 5088/5089 AND REPLACED COALESCER BAGS.  NO SMOKE  OR ODOR DETECTED DURING INSP PROCEDURES.
